MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2147/dddt.s168248

Медицинская библиотека · Drug design, development and therapy · 2018

A case report of toxic epidermal necrolysis associated with AZD-9291.

Wang Jie, Cheng XianYe, Lu Yan, Zhou BingRong

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Epidermal growth factor receptor-tyrosine kinase inhibitors (EGFR-TKIs) are a strain of small molecule inhibitors mainly used to treat the metastatic non-small cell lung cancer. Their predominant adverse effect is skin toxicity, usually manifested as acneiform rash, skin fissure, xerosis, and paronychia. Severe epidermal necrosis and exfoliation rarely occur. As one of the new generation of epidermal growth factor receptor-tyrosine kinase inhibitors, AZD-9291 is claimed to have better efficacy and fewer side effects, particularly appropriate for patients with EGFR T790M mutation. Herein we report a 51-year-old man who developed a large area of skin necrosis and was diagnosed with toxic epidermal necrolysis after AZD-9291 ingestion.

Для цитирования: Wang Jie, Cheng XianYe, Lu Yan, Zhou BingRong. A case report of toxic epidermal necrolysis associated with AZD-9291.. Drug design, development and therapy. 2018. DOI: 10.2147/dddt.s168248.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.